Q:

What does a pill with "IP 203" imprinted on its face contain?

A:

Quick Answer

According to Drugs.com, there are two possibilities for what a pill imprinted with "IP 203" contains. If it is a round, white pill, it contains 325 mg of acetaminophen and 5 mg of oxycodone. If it is a blue and green capsule that also reads "18 mg," it contains Zorvolex.

Know More
What does a pill with "IP 203" imprinted on its face contain?
Credit: pinprick CC-BY-2.0

Full Answer

According to MedicineNet, acetaminophen is a common over-the-counter pain and fever reliever. Oxycodone is a narcotic pain reliever similar to morphine. When the two drugs are combined, they cause much higher pain relief than either taken alone.

Drugs.com lists Zorvolex, or diclofenac, as a non-steroidal anti-inflammatory drug usually taken to relieve the pain and inflammation associated with arthritis and ankylosing spondylitis.

Learn More

Related Questions

  • Q:

    How long does it take for a pill to dissolve?

    A:

    Several factors affect a pill’s absorption rate, including design, manufacturing, physical and chemical properties, ingredients, storage, and the body composition of the person taking the drug. Based on these characteristics, pills dissolve at different speeds, according to About.com.

    Full Answer >
    Filed Under:
  • Q:

    What is the difference between Percocet and Percoden?

    A:

    Percocet contains a combination of acetaminophen and oxycodone, whereas Percodan contains a combination of aspirin and oxycodone. The difference between including acetaminophen or aspirin is the major difference between these medications. Drugs.com explains that acetaminophen increases the effects of oxycodone but has less potency as a pain reliever in its own right, while aspirin reduces substances in the body that cause pain, fever and inflammation.

    Full Answer >
    Filed Under:
  • Q:

    How strong is Vicodin 3592?

    A:

    A single tablet of Vicodin 3592 contains a combination of hydrocodone with acetaminophen in 5 mg and 500 mg strengths, according to Pharmer.org. Both hydrocodone and acetaminophen are painkillers.

    Full Answer >
    Filed Under:
  • Q:

    Does Advil have aspirin in it?

    A:

    Advil does not contain aspirin; rather, it contains ibuprofen, according to Drugs.com. It is a nonsteroidal anti-inflammatory drug that combats pain by reducing inflammation anywhere present in the body.

    Full Answer >
    Filed Under:

Explore